Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A homological method for computing certain Whitehead products


Author: Martin Arkowitz
Journal: Bull. Amer. Math. Soc. 74 (1968), 1079-1082
MathSciNet review: 0240814
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Raoul Bott, A note on the Samelson product in the classical groups, Comment. Math. Helv. 34 (1960), 249–256. MR 0123330
  • 2. Séminaire H. Cartan, 1954-55, Exposés 7 and 11, Secrétariat matématique, Paris.
  • 3. Séminaire Henri Cartan, 11e anné: 1958/59. Invariant de Hopf et opérations cohomologiques secondaires, 2e éd. 2 vols. École Normale Supérieure, Secrétariat mathématique, Paris, 1959 (French). MR 0124047
  • 4. Jean-Pierre Meyer, Whitehead products and Postnikov systems, Amer. J. Math. 82 (1960), 271–280. MR 0149477
  • 5. Gerald J. Porter, Higher-order Whitehead products, Topology 3 (1965), 123–135. MR 0174054
  • 6. G. J. Porter, Spaces with vanishing Whitehead products, Quart. J. Math. Oxford Ser. (2) 16 (1965), 77–84. MR 0172292
  • 7. Gerald J. Porter, Higher order Whitehead products and Postnikov systems, Illinois J. Math. 11 (1967), 414–416. MR 0224091
  • 8. Norman Stein, Note on the realization of Whitehead products, Quart. J. Math. Oxford Ser. (2) 17 (1966), 160–164. MR 0196746


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12053-1